Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Iwasawa theory of the fine Selmer group

Author: Christian Wuthrich
Journal: J. Algebraic Geom. 16 (2007), 83-108
Published electronically: June 21, 2006
MathSciNet review: 2257321
Full-text PDF

Abstract | References | Additional Information

Abstract: The fine Selmer group of an elliptic curve $ E$ over a number field $ K$ is obtained as a subgroup of the usual Selmer group by imposing stronger conditions at places above $ p$. We prove a formula for the Euler-characteristic of the fine Selmer group over a $ \mathbb{Z}_p$-extension and use it to compute explicit examples.

References [Enhancements On Off] (What's this?)

Additional Information

Christian Wuthrich
Affiliation: Section de mathématiques, CSAG, École polytechnique fédérale, 1015 Lausanne, Switzerland

Received by editor(s): May 22, 2005
Received by editor(s) in revised form: October 7, 2005
Published electronically: June 21, 2006